| Model Number |
LF-410390 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
07/28/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture baker grade iv and exchange due to patient's concern.
Event or Problem Description
Healthcare professional reported a left side capsular contracture baker grade iv and exchange due to patient's concern.Device remains implanted.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the returned device identified; deformation, yellow particles in shell.After autoclave cycle was identified: cloudy gel.Even though the device is currently overweight, it is not considered a workmanship since all units of the weight report attached are within specification when released in the manufacturing process.Based on the device analysis the final assessment is: - no issues found related with the manufacturing process.
Event or Problem Description
The device has been explanted.